# SDR AWXA0001378

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N66014
- Condition: Punctured
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR HAS .5 INCH PUNCTURE IN SKIN.  STOP DRILLED CRACK, FABED AND INSTALLED REPAIR DOUBLER IAW SRM 52-40-01.
